ru en


1. Alexeev N.V., Andersen J.E., Penner R.C., Zograf P.G., Enumeration of chord diagrams on many intervals and their non-orientable analogs, Advances in Mathematics, 289:5 (2016), 1056-1081; preprint.
2. Frederick R. Cohen, Roman Mikhailov, Jie Wu, A combinatorial approach to the exponents of Moore spaces, to appear in Mathematische Zeitschrift; preprint (2015).
3. Roman Mikhailov, A one-relator group with long lower central series, Forum Mathematicum, 28:2 (2016); preprint (2014).
4. Bessonov R.V., Romanov R.V., An inverse problem for weighted Paley-Wiener spaces, Inverse Problems 32 (2016) 115007; preprint (2015).
5. Bessonov R.V., Kapustin V.V., Averaged wave operators and complex­symmetric operators, Complex Analysis and Operator Theory, 10:6 (2016), 1213-1226; preprint (2015).
6. Paata Ivanisvili , Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Bellman function for extremal problems in BMO, Transactions of the AMS, 368:5 (2016), 3415-3468; preprint (2012).
8. Lawrence Breen, Roman Mikhailov, Antoine Touze, Derived functors of the divided power functors, Geometry and Topology, 20 (2016), 257-352; preprint (2013).
9. Roman Mikhailov, Inder Bir S. Passi, Generalized dimension subgroups and derived functors, Journal of Pure and Applied Algebra, 220:6 (2016), 2143-2163; preprint (2015).
10. Ikonnikova E.V., Hensel-Shafarevich canonical basis in Lubin­-Tate formal modules, Journal of Mathematical Sciences, 219:3 (2016), 462-472.
12. Anton Baranov, Andrei Lishanskii, Hypercyclic Toeplitz operators, Results in Mathematics, 70:3 (2016), 337-347; preprint (2015).
13. Sergei O. Ivanov, Roman Mikhailov, Jie Wu, Leibniz rule on higher pages of unstable spectral sequences, accepted to Proceedings of the Edinburgh Mathematical Society; preprint (2015).
14. Mikhail Bondarko, Vladimir Sosnilo, Non-commutative localizations of additive categories and weight structures; applications to birational motives, published online in Journal of the Institute of Mathematics of Jussieu; preprint (2013).
15. Sergei O. Ivanov, Roman Mikhailov, On a problem of Bousfield for metabelian groups, Advances in Mathematics, 290 (2016), 552-589; preprint (2014).
16. Alexander Logunov, Pavel Mozolyako, Eugenia Malinnikova, On a theorem of M. Cartwright in higher dimensions, Journal of the London Mathematical Society, 93:1 (2016), 65-82; preprint (2014).
17. Sinchuk S.S., On centrality of K2 for Chevalley groups of type E_l, Journal of Pure and Applied Algebra, 220:2 (2016), 857­-875; preprint (2015).
18. Sergei O. Ivanov, Roman Mikhailov, Jie Wu, On nontriviality of certain homotopy groups of spheres, Homology, Homotopy and Applications, 18:2 (2016), 337-344; preprint (2015).
19. Yurii Belov, Yurii Lyubarskii, On Summation of Nonharmonic Fourier Series, Constructive Approximation, 43:2 (2016), 291-309; preprint (2013).
20. Roman Mikhailov, Jie Wu, On the metastable homotopy of mod 2 Moore spaces, Algebraic and Geometric Topology, 16:3 (2016), 1773-1797; preprint (2015).
21. Valery Bardakov, Roman Mikhailov, Vladimir Vershinin, Jie Wu, On the pure virtual braid group PV_3, Commutative algebra, 44:3 (2016), 1350-1378; preprint (2009).
23. Alexey Ananyevskiy, On the relation of special linear algebraic cobordism to Witt groups, Homology, Homotopy and Applications, 18:1 (2016), 205-230; preprint (2012).
26. Shaobo Gan, Ming Li, Sergey B. Tikhomirov, Oriented shadowing property and $Ω$-­stability for vector fields, Journal of Dynamics and Differential Equations, 28:1 (2016), 225-237; preprint (2014).
27. Dubashinskiy M., Periods of L^2-forms in an infinite-connected planar domain, Comptes Rendus Mathematique 354 (2016), 1060-1064; preprint (2015).
28. Kazarian M., Zograf P., Rationality in map and hypermap enumeration by genus, to appear in St. Petersburg Math. Journal; preprint (2016).
29. Alexander Logunov, Eugenia Malinnikova, Ratios of harmonic functions with the same zero set, Geometric and Functional Analysis, 26:3 (2016), 909-925; preprint (2015).
30. Dmitry Chelkak, Robust discrete complex analysis: a toolbox, Annals of Probability, 44:1 (2016), 628-683; preprint (2012).
31. Skip Garibaldi, Victor Petrov, Nikita Semenov, Shells of twisted flag varieties and the Rost invariant, Duke Mathematical Journal, 165:2 (2016), 285-339; preprint (2010).
32. Nicola Arcozzi, Karl-Mikael Perfekt, Pavel Mozolyako, Stefan Richter, Giulia Sarfatti, Some Hilbert Spaces related with the the Dirichlet space, Concrete Operators, 3:1 (2016), 94-101; preprint (2015).
33. Anton Baranov, Yurii Belov, Spectral synthesis in Hilbert spaces of entire functions, to appear in Proceedings of 7 European Congress of Mathematics (Berlin, July 18-22)..
35. Roman Mikhailov, Inder Bir S. Passi, The subgroup determined by a certain ideal in a free group ring, Journal of Algebra, 449 (2016), 400-407; preprint (2015).
38. Ilia Nekrasov, Gaiane Panina, Alena Zhukova, Cyclopermutohedron: geometry and topology, European Journal of Mathematics, 2:3 (2016), 835-852; preprint.
39. Vostokov S.V., Nekrasov I.I., Vostokova R.P., Lutz filtration as a Galois module, Lobachevskii Journal of Mathematics, 37:2 (2016), 214-221.
40. Anastasia Stavrova, Non-stable K1-functors of multiloop groups, Canadian Journal of Mathematics, 68 (2016), 150-178; preprint.